# SDR DALA13043615531

- Difficulty date: September 4, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 78,658 hours, 33,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1610
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FOUR DENTS, LT SIDE FWD OF L4 DOOR BS 1610 18L DENTS OUT OF LIMITS IAW SRM 53-00-01, FIG 101.  CUT OUT DAMAGE IAW SRM 53-00-01, FIG 201.  PERFORMED HFEC AND BHEC OF REPAIR CUTOUT AND EXISTING FASTENER HOLES IAW SRM 53-00-01, FIG 201, REPAIR 2, NO CRACKS FOUND.  FABRICATED REPAIR PARTS IAW SRM 53-00-01, FIG 201 .   REPAIR INSTALLED IAW SRM 53- 00-01, FIG 201.
